# SDR DALA2018010500082

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY PARTS OF CARGO DOOR (C1), CRACK WAS FOUND ON ANGLE T IN REF NRC 00240.  ANGLE T WAS REPLACED PER SRM 51-30-2, 51-30-4 AND DWG 9957663 REV W.
